# SDR DALA2018012900480

- Difficulty date: January 27, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 29,430 hours, 12,318 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FWD TRUNNION ATTACH FITTING OTBD LOWER POINT HAS CORROSION COMING FROM BETWEEN THE LUG AND BUSHING, ON THE INBD AND OTBD FACES.  REPAIRED IAW SRM 57-20-90,  REPAIR 2.
